Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Star-shaped complexes and Ehrhart polynomials


Author: Takayuki Hibi
Journal: Proc. Amer. Math. Soc. 123 (1995), 723-726
MSC: Primary 52B20
MathSciNet review: 1249883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Ehrhart polynomials of star-shaped triangulations of balls by means of Cohen-Macaulay rings and canonical modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52B20

Retrieve articles in all journals with MSC: 52B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1249883-4
PII: S 0002-9939(1995)1249883-4
Article copyright: © Copyright 1995 American Mathematical Society